# SDR FDEA200906142086

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Bracket
- Part number: 113N33709
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD T/E MAIN FLAP PN 113N3003-13, SN CA-0206 OTBD CLOSURE RIB AREA AT WBL 561.0 AFT BRACKET WITH RIVET HOLE FOUND CRACKED.  EVALUATE AND RECTIFY AS REQUIRED. LT OTBD T/E FLAP OTBD CLOSURE RIB AREA, WBL 561.0 AFT CRACK   SUPPORT BRACKET REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96. SUPPORT BRACKET FABRICATED IAW DWG 113N3370 REV.   C AND PART MARKED AS FX 113N3370-9 IAW GMM 7-0-1001. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
